# SDR SWAA2022021462477

- Difficulty date: May 22, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 34,716 hours, 20,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK STA 520 TOP OF CROWN HAS WEAR DAMAGE / AREA REPAIRED PER SRM 53-00-52-2R-4.
